Asthma Coalition
 

GoodSense Extra Strength Pain Relief, 500 mg Acetaminophen Caplets, 50 Count


GoodSense Extra Strength Pain Relief, 500 mg Acetaminophen Caplets, 50 Count by Good Sense at Asthma Coalition. Hurry! Limited time offer. Offer valid only while supplies last. ‘Where does it hurt?’ Back in the day, when you or a family member became ill, you’d likely schedule a visit with the family doctor. To


GoodSense Extra Strength Pain Relief, 500 mg Acetaminophen Caplets, 50 Count by Good Sense
Brand: Good Sense
4.1 out of 5 stars with 45 reviews
Condition: New
Availability: In Stock
$2.32


Quantity:  

 


View More In Pain Relievers.

Product Description & Reviews

‘Where does it hurt?’

Back in the day, when you or a family member became ill, you’d likely schedule a visit with the family doctor. To be sure, that’s the wise decision, particularly if it’s an acute illness or you are uncertain as to “what’s wrong.” But self-treatment can be fine if you’re feeling just a bit of malaise, and many people turn to acetaminophen to relieve what ails them. Cue Good Sense Acetaminophen. Good Sense Acetaminophen Caplets 500 mg temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps, and temporarily reduces fever.

Directions

Do not take more than directed (see liver warning). Adults and children 12 years and older: Take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor; do not use for more than 10 days unless directed by a doctor. Children younger than 12 years of age: ask a doctor.

Points of interest

Ask a doctor or pharmacist if it is safe for you to use acetaminophen if you are also using any of the following drugs: an antibiotic, antifungal medicine, sulfa drug, or tuberculosis medicine; birth control pills or hormone replacement therapy; blood pressure medication; cancer medications; cholesterol-lowering medications such as Lipitor, Niaspan, Zocor, Vytorin, and others; gout or arthritis medications (including gold injections); HIV/AIDS medications; medicines to treat psychiatric disorders; an NSAID such as Advil, Aleve, Arthrotec, Cataflam, Celebrex, Indocin, Motrin, Naprosyn, Treximet, Voltaren, and others; or seizure medications.

You should not use acetaminophen if you are allergic to it. Ask a doctor or pharmacist if it is safe for you to take acetaminophen if you have liver disease; or a history of alcoholism. Do not take this medication without a doctor's advice if you have ever had alcoholic liver disease (cirrhosis) or if you drink more than 3 alcoholic beverages per day. You may not be able to take acetaminophen.Get emergency medical help if you have any of these signs of an allergic reaction to acetaminophen: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have a serious side effect such as: nausea, upper stomach pain, itching, loss of appetite; dark urine, clay-colored stools; or jaundice (yellowing of the skin or eyes).

More information
  • Stop using acetaminophen and a your doctor if: pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition.
  • Acetaminophen can cause unusual results with certain lab tests for glucose (sugar) in the urine. Tell any doctor who treats you that you are using acetaminophen.
Good Sense Acetaminophen Caplets (500 mg)

Active ingredient: Acetaminophen 500 mg.

Inactive ingredients: carnauba wax*, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid.

* May contain one or more of these ingredients.

Does not contain aspirin.

Features & Highlights

  • Compare to the active ingredient in Extra Strength Tylenol Caplets
  • Pain reliever/fever reducer
  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and premenstrual and menstrual cramps
  • Contains no aspirin
  • Do not use with other medicines containing acetaminophen

Additional Information

Manufacturer:Perrigo Company
Brand:Good Sense
Publisher:Perrigo Company
Studio:Perrigo Company
UPC:301130484716
EAN:0301130484716
Item Weight:0.0013 pounds
Package Weight:0.11 pounds
Package Size:1.8 x 1.8 x 1.8 inches

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Good Sense, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Preparation H Flushable Medicated Hemorrhoid Wipes; Irritation Relief Wipes to Go with Aloe (10 Count)
By Preparation H
mpn: B004OQMV6M, ean: 0305730558075,
Preparation H Flushable Medicated Hemorrhoid Wipes; Irritation Relief Wipes To Go with Aloe (10 Count)Includes 10-count pouches of individually wrapped flushable maximum strength formula Preparation H Medicated Wipes with witch hazel and aloe.. Effec...

ACE Instant Cold Twin Pack (2 per pack), Helps Relieve Pain caused by Sprains and Muscle Aches, Money Back Satisfaction Guarantee
By ACE
mpn: 207514, ean: 0796433855217,
The Ace brand consists of outstanding elastic bandages, brAces, supports, and cold and hot therapy products to help you maintain your healthy active lifestyle.Single use, convenient and portable-can be used immediately. No refrigeration needed. Helps...

Chinese Herbal For Treatment Hemorrhoids Cream Anus Prolapse Anal Fissure Antibacterial Cream By Shouhengda (1 Pcs Pack)
By SHOUHENGDA
mpn: SHD-DA1208,
★Description: ✔ It works by shrinking the distended veins in and around the anal cavity. ✔ Provides soothing relief to the sensitive area of the anus. ✔ Supports vein and capillary health of the anal passage. ✔ Promotes smooth evacuation of...

Relief Pak English Ice Cap Reusable Ice Bag, 9" Diameter
By Relief Pak
mpn: 11-1061, ean: 0714905017444,
Relief Pak English Ice Cap is made of heavy-duty waterproof, rubberized fabric that keeps the ice cap cold and dry. Ice cap features an easy to fill large opening with plastic cap to keep ice secure and melt water inside the bag.Use this product afte...

Pain Relief Hemp Oil Salve - 2000 MG - Max Strength & Efficiency - 100% Natural Ointment - Hemp Extract for Arthritis, Knee, Joint & Back Pain - Made in USA - Hemp Balm for Inflammation & Sore Muscles
By Rosita
mpn: SN19HS02, ean: 0721535927616,
Our science-based professionally advanced formula is specially designed to provide you with all the benefits and pain-relieving effects our active ingredients have to offer: hemp oil, rosemary oil, olive oil, sunflower oil & beeswax. Only natural pur...



Privacy Policy / Terms of Service
© 2019 - asthmacoalitionoferiecounty.org. All Rights Reserved.